| Catalog Number |
151312060 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
07/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised due to loosening of the femoral sleeve and stem at the bone to implant interface.Patient presents with pain and serial xrays show what appears to be mild subsidence.Femoral sleeve is found to have a fibrous union.Femoral side components are removed and the bone was then prepared for a cemented stem.Doi: (b)(6) 2022, dor: (b)(6) 2023, affected side: right knee.
Event or Problem Description
Additional information was received: please confirm the reason for the cable with a cable sleeve was implanted.Was there a fracture that occurred during the implantation of the ips femoral construct? the cable is used to prevent a fracture from occurring.It is used in 100% of the surgeons' cases to avoid catastrophic failure from broaching, implantation, or loading of the construct while ingrowth takes place.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.